# SDR 29GA2019030700002

- Difficulty date: March 6, 2019
- Submitted: March 7, 2019
- Operation: Air carrier
- Aircraft: N362AG
- Make and model: Saab 340B
- Aircraft serial: 340B438
- Aircraft time: 37,202 hours, 41,879 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 92000134
- Condition: Worn
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 7012 SJU/STX REPORT: EMERGENCY EXIT SIGN OVER FA SEAT RIGHT ARROW WORN. CORRECTIVE ACTION: REPLACED EMERGENCY EXIT SIGN OVER FA SEAT.
